# SDR DALA1124733356

- Difficulty date: October 22, 2010
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 631
- Aircraft time: 27,032 hours, 3,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AND INSPECTIONS PER AA 2754-01029, CORROSION WAS FOUND COMMON TO THE R/W NR 4 FLAP TRACK AFT LINK.  THE CORROSION WAS REWORKED PER SECTION I OF ER/A 484977-14.  BUSHING FABRICATED AND INSTALLED AS PER PRI 484977-14 REV 1 ACCOMPLISH ER/A 484977-14 REV 0 SECTION II AT EVERY KCK INTERVAL TO ACCOMPLISH ER/A 484977-14 REV 0 SECTION II LRU: 33-2000-9-0001 SER: 03356 MON, 33 REP, 0279563; ERA484977-14; COMPLETED 06APR11 ATL MON, 33 L/L, 0279563;ERA484977; SEC III; DTA;3356
